A 63-year-old female asked:
Disclaimer

1 small red purpura on leg no itch. lab = drug reaction. doc says senile purpura. now rust color, same dx? daily aspirin. platelets mvp cbc normal.

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
Not a disease: An isolated purpuric patch in someone taking aspirin is not a cause for concern. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex.
Answered on Aug 23, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Allergy?: We're you taking any medication you could be allergic to? Or lotions or creams?
1
1 thank
A 46-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Iron deficiency?: A high platelet count is one of the markers for iron deficiency. Menstrual blood loss is a common cause of iron deficiency in women. Try taking oral i ... Read More
A 46-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Not really: It's not rare, not dangerous, and usually we never find an explanation. It seems unrelated to anything. Just follow it. Your physician will decide whe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month